x

Schedule (Eastern Time)

Wednesday

12:00AM
Jim Bakker
1:00AM
Jewish Voice with Jonathan Bernis
1:30AM
CBN Newswatch
2:00AM
It’s Supernatural!
2:30AM
Joseph Prince: You Can Live Healed
3:00AM
Campmeeting
5:00AM
Campmeeting
6:00AM
Jim Bakker
7:00AM
It’s Supernatural!
7:30AM
James Robison
8:00AM
Mark Hankins
8:30AM
Jewish Voice with Jonathan Bernis
9:00AM
Gary Keesee: Fixing the Money Thing
9:30AM
Drenda Keesee
10:00AM
Joseph Prince
10:30AM
Joyce Meyer: Enjoying Everyday Life
11:00AM
Creflo Dollar
11:30AM
Discovering The Jewish Jesus
12:00PM
It’s Supernatural!
12:30PM
Humanitarian (1/2 hour)
1:00PM
Jim Bakker
2:00PM
Humanitarian (1/2 hour)
2:30PM
Les Feldick
3:00PM
It’s Supernatural!
3:30PM
Jewish Voice with Jonathan Bernis
4:00PM
James Robison – Giving Hope, Sharing Life
4:30PM
Humanitarian (1/2 hour)
5:00PM
100 Huntley Street
5:30PM
Today with Marilyn and Sarah
6:00PM
Maureen Anderson
6:30PM
Word for Living with David Shearin, The
7:00PM
Dr. Lynn Hiles
7:30PM
Int’l Fellowship of Christians and Jews
8:00PM
Andrew Wommack
8:30PM
Jewish Voice with Jonathan Bernis
9:00PM
700 Club; The
10:00PM
It’s Supernatural!
10:30PM
Joyce Meyer: Enjoying Everyday Life
11:00PM
James Robison
11:30PM
PIJN News

Thursday

12:00AM
Jim Bakker
1:00AM
Jewish Voice with Jonathan Bernis
1:30AM
CBN Newswatch
2:00AM
It’s Supernatural!
2:30AM
Jewish Voice with Jonathan Bernis
3:00AM
Campmeeting
5:00AM
Discovering The Jewish Jesus
5:30AM
Pastor Bob Rodgers
6:00AM
Jim Bakker
7:00AM
Victory with Paul Daugherty
7:30AM
James Robison
8:00AM
Paula Today!
8:30AM
Jewish Voice with Jonathan Bernis
9:00AM
Gary Keesee: Fixing the Money Thing
9:30AM
Drenda Keesee
10:00AM
Joseph Prince
10:30AM
Joyce Meyer: Enjoying Everyday Life
11:00AM
Creflo Dollar
11:30AM
Humanitarian (1/2 hour)
12:00PM
Discovering The Jewish Jesus
12:30PM
Mel Bond: Last Days Signs and Wonders
1:00PM
Jim Bakker
2:00PM
Catholic Guy, Bruce Downes; The
2:30PM
Les Feldick
3:00PM
It’s Supernatural!
3:30PM
Jewish Voice with Jonathan Bernis
4:00PM
Maureen Anderson
4:30PM
James Robison – Giving Hope, Sharing Life
5:00PM
100 Huntley Street
5:30PM
Today with Marilyn and Sarah
6:00PM
Joyce Meyer: Everyday Answers
6:30PM
Jerusalem Dateline
7:00PM
Int’l Fellowship of Christians and Jews
7:30PM
Quest: Marilyn Hickey
8:00PM
Andrew Wommack
8:30PM
Jewish Voice with Jonathan Bernis
9:00PM
700 Club; The
10:00PM
It’s Supernatural!
10:30PM
Joyce Meyer: Enjoying Everyday Life
11:00PM
James Robison
11:30PM
PIJN News

Friday

12:00AM
Jim Bakker
1:00AM
Jewish Voice with Jonathan Bernis
1:30AM
CBN Newswatch
2:00AM
It’s Supernatural!
2:30AM
Miracle Place Church with Ricky Sinclair
3:00AM
Operation Smile
4:00AM
Jewish Voice with Jonathan Bernis
4:30AM
Quest: Marilyn Hickey
5:00AM
Campmeeting
6:00AM
Jim Bakker
7:00AM
James Robison – Giving Hope, Sharing Life
7:30AM
James Robison
8:00AM
Paula Today!
8:30AM
Jewish Voice with Jonathan Bernis
9:00AM
Gary Keesee: Fixing the Money Thing
9:30AM
Drenda Keesee
10:00AM
Joseph Prince
10:30AM
Joyce Meyer: Enjoying Everyday Life
11:00AM
Creflo Dollar
11:30AM
Maureen Anderson
12:00PM
It’s Supernatural!
12:30PM
James Robison – Giving Hope, Sharing Life
1:00PM
Jim Bakker
2:00PM
Humanitarian (1/2 hour)
2:30PM
Les Feldick
3:00PM
It’s Supernatural!
3:30PM
Jewish Voice with Jonathan Bernis
4:00PM
Throne Room Prayer
4:30PM
James Robison – Giving Hope, Sharing Life
5:00PM
100 Huntley Street
5:30PM
Today with Marilyn and Sarah
6:00PM
Ted Shuttlesworth
6:30PM
Humanitarian (1/2 hour)
7:00PM
Deborah Sweetin
7:30PM
Int’l Fellowship of Christians and Jews
8:00PM
Andrew Wommack
8:30PM
Jewish Voice with Jonathan Bernis
9:00PM
700 Club; The
10:00PM
It’s Supernatural!
10:30PM
Joyce Meyer: Enjoying Everyday Life
11:00PM
James Robison
11:30PM
PIJN News

Saturday

12:00AM
Jim Bakker
1:00AM
Christian World News
1:30AM
CBN Newswatch
2:00AM
It’s Supernatural!
2:30AM
Humanitarian (1/2 hour)
3:00AM
Jewish Voice with Jonathan Bernis
3:30AM
Campmeeting
4:30AM
Love Israel
5:00AM
Campmeeting
7:00AM
Today with Ward
7:30AM
T.D. Jakes- Anxious for Nothing
8:00AM
K.I.C.K.S. Club
8:30AM
Donkey Ollie
9:00AM
Adventures in Odyssey
9:30AM
Adventures in Dry Gulch
10:00AM
NASA X (E/I) (TV-Y7)
10:30AM
Superbook (E/I) (TV-Y)
11:00AM
Drive Thru History (E/I) (TV-Y7)
11:30AM
Int’l Fellowship of Christians and Jews
12:00PM
Christian Music Countdown
12:30PM
Ignite Your Life with Barry Meguiar
1:00PM
Campmeeting
2:00PM
ORU Chapel Service
3:00PM
Mercy Ships
4:00PM
Humanitarian (1/2 hour)
4:30PM
Quest: Marilyn Hickey
5:00PM
James Robison – Giving Hope, Sharing Life
5:30PM
God @ Work
6:00PM
Christ in Prophecy
6:30PM
Int’l Fellowship of Christians and Jews
7:00PM
Joseph Prince: You Can Live Healed
7:30PM
Walter Hallam
8:00PM
World Impact
8:30PM
Gospel of Christ
9:00PM
Mercy Ships
10:00PM
Christ the Healer
10:30PM
James Robison – Giving Hope, Sharing Life
11:00PM
Blessed Life with Robert Morris
11:30PM
Joel Osteen

Sunday

12:00AM
In Touch with Dr. Charles Stanley
12:30AM
Christian Music Countdown
1:00AM
ORU Chapel Service
2:00AM
It’s Supernatural!
2:30AM
Always More TV
3:00AM
Jewish Voice with Jonathan Bernis
3:30AM
Campmeeting
4:30AM
Campmeeting
6:30AM
Discovering The Jewish Jesus
7:00AM
Joyce Meyer: Everyday Answers
7:30AM
Maureen Anderson
8:00AM
Dave Lombardi
8:30AM
Love a Child
9:00AM
It’s Supernatural!
9:30AM
Being Your Best with Trey Johnson
10:00AM
T.D. Jakes- Anxious for Nothing
10:30AM
David Jeremiah
11:00AM
Manna-Fest w/Perry Stone
11:30AM
Lift Up Jesus with Pastor Dudley
12:00PM
Joel Osteen
12:30PM
Joyce Meyer: Battlefield of the Mind
1:00PM
Love a Child
1:30PM
Catholic Guy, Bruce Downes; The
2:00PM
James Robison – Giving Hope, Sharing Life
2:30PM
Humanitarian (1/2 hour)
3:00PM
Food for the Poor
4:00PM
Victory Life Today
4:30PM
World Impact
5:00PM
One Brushstroke At A Time
5:30PM
Joel Osteen
6:00PM
Miracles Happen with Joan Hunter
6:30PM
In Touch with Dr. Charles Stanley
7:00PM
Love Israel
7:30PM
Robert Jeffress
8:00PM
David Jeremiah
8:30PM
Victory with Paul Daugherty
9:00PM
Manna-Fest w/Perry Stone
9:30PM
Walter Hallam
10:00PM
Love a Child
10:30PM
Jack Van Impe
11:00PM
Rhema Praise
11:30PM
Word for Living with David Shearin, The

Monday

12:00AM
Joel Osteen
12:30AM
Ignite Your Life with Barry Meguiar
1:00AM
Jewish Voice with Jonathan Bernis
1:30AM
Humanitarian (1/2 hour)
2:00AM
It’s Supernatural!
2:30AM
Andrew Wommack
3:00AM
Campmeeting
5:00AM
Campmeeting
6:00AM
Jim Bakker
7:00AM
Humanitarian (1/2 hour)
7:30AM
James Robison
8:00AM
Paula Today!
8:30AM
Jewish Voice with Jonathan Bernis
9:00AM
Gary Keesee: Fixing the Money Thing
9:30AM
Drenda Keesee
10:00AM
Joseph Prince
10:30AM
Joyce Meyer: Enjoying Everyday Life
11:00AM
Creflo Dollar
11:30AM
Discovering The Jewish Jesus
12:00PM
It’s Supernatural!
12:30PM
Lift Up Jesus with Pastor Dudley
1:00PM
Jim Bakker
2:00PM
Catholic Guy, Bruce Downes; The
2:30PM
Les Feldick
3:00PM
It’s Supernatural!
3:30PM
Jewish Voice with Jonathan Bernis
4:00PM
Concepts of Faith with Charles Capps
4:30PM
Humanitarian (1/2 hour)
5:00PM
100 Huntley Street
5:30PM
Today with Marilyn and Sarah
6:00PM
James Robison – Giving Hope, Sharing Life
6:30PM
Mark Hankins
7:00PM
Coming Apocalypse; The
7:30PM
Int’l Fellowship of Christians and Jews
8:00PM
Andrew Wommack
8:30PM
Jewish Voice with Jonathan Bernis
9:00PM
700 Club; The
10:00PM
It’s Supernatural!
10:30PM
Joyce Meyer: Enjoying Everyday Life
11:00PM
James Robison
11:30PM
PIJN News

Tuesday

12:00AM
Jim Bakker
1:00AM
Jewish Voice with Jonathan Bernis
1:30AM
CBN Newswatch
2:00AM
It’s Supernatural!
2:30AM
Today with Marilyn and Sarah
3:00AM
Campmeeting
5:00AM
Operation Smile
6:00AM
Jim Bakker
7:00AM
From Israel to the Nations
7:30AM
James Robison
8:00AM
Discovering The Jewish Jesus
8:30AM
Jewish Voice with Jonathan Bernis
9:00AM
Gary Keesee: Fixing the Money Thing
9:30AM
Drenda Keesee
10:00AM
Joseph Prince
10:30AM
Joyce Meyer: Enjoying Everyday Life
11:00AM
Creflo Dollar
11:30AM
Humanitarian (1/2 hour)
12:00PM
Hellen Thomas
12:30PM
It’s Supernatural!
1:00PM
Jim Bakker
2:00PM
Humanitarian (1/2 hour)
2:30PM
Les Feldick
3:00PM
It’s Supernatural!
3:30PM
Jewish Voice with Jonathan Bernis
4:00PM
Maureen Anderson Talk Show
4:30PM
Being Your Best with Trey Johnson
5:00PM
100 Huntley Street
5:30PM
Today with Marilyn and Sarah
6:00PM
Rhema Praise
6:30PM
James Robison – Giving Hope, Sharing Life
7:00PM
World Impact
7:30PM
Int’l Fellowship of Christians and Jews
8:00PM
Andrew Wommack
8:30PM
Jewish Voice with Jonathan Bernis
9:00PM
700 Club; The
10:00PM
It’s Supernatural!
10:30PM
Joyce Meyer: Enjoying Everyday Life
11:00PM
James Robison
11:30PM
PIJN News

Now On

Wed
Thu
Fri
Sat
Sun
Mon
Tue
12:00am
12:30am
01:00am
01:30am
02:00am
02:30am
03:00am
03:30am
04:00am
04:30am
05:00am
05:30am
06:00am
06:30am
07:00am
07:30am
08:00am
08:30am
09:00am
09:30am
10:00am
10:30am
11:00am
11:30am
12:00pm
12:30pm
01:00pm
01:30pm
02:00pm
02:30pm
03:00pm
03:30pm
04:00pm
04:30pm
05:00pm
05:30pm
06:00pm
06:30pm
07:00pm
07:30pm
08:00pm
08:30pm
09:00pm
09:30pm
10:00pm
10:30pm
11:00pm
11:30pm
Jim Bakker (12:00am)
Jewish Voice with Jonathan Bernis (1:00am)
CBN Newswatch (1:30am)
It’s Supernatural! (2:00am)
Joseph Prince: You Can Live Healed (2:30am)
Campmeeting (3:00am)
Campmeeting (5:00am)
Jim Bakker (6:00am)
It’s Supernatural! (7:00am)
James Robison (7:30am)
Mark Hankins (8:00am)
Jewish Voice with Jonathan Bernis (8:30am)
Gary Keesee: Fixing the Money Thing (9:00am)
Drenda Keesee (9:30am)
Joseph Prince (10:00am)
Joyce Meyer: Enjoying Everyday Life (10:30am)
Creflo Dollar (11:00am)
Discovering The Jewish Jesus (11:30am)
It’s Supernatural! (12:00pm)
Humanitarian (1/2 hour) (12:30pm)
Jim Bakker (1:00pm)
Humanitarian (1/2 hour) (2:00pm)
Les Feldick (2:30pm)
It’s Supernatural! (3:00pm)
Jewish Voice with Jonathan Bernis (3:30pm)
James Robison – Giving Hope, Sharing Life (4:00pm)
Humanitarian (1/2 hour) (4:30pm)
100 Huntley Street (5:00pm)
Today with Marilyn and Sarah (5:30pm)
Maureen Anderson (6:00pm)
Word for Living with David Shearin, The (6:30pm)
Dr. Lynn Hiles (7:00pm)
Int’l Fellowship of Christians and Jews (7:30pm)
Andrew Wommack (8:00pm)
Jewish Voice with Jonathan Bernis (8:30pm)
700 Club; The (9:00pm)
It’s Supernatural! (10:00pm)
Joyce Meyer: Enjoying Everyday Life (10:30pm)
James Robison (11:00pm)
PIJN News (11:30pm)
Jim Bakker (12:00am)
Jewish Voice with Jonathan Bernis (1:00am)
CBN Newswatch (1:30am)
It’s Supernatural! (2:00am)
Jewish Voice with Jonathan Bernis (2:30am)
Campmeeting (3:00am)
Discovering The Jewish Jesus (5:00am)
Pastor Bob Rodgers (5:30am)
Jim Bakker (6:00am)
Victory with Paul Daugherty (7:00am)
James Robison (7:30am)
Paula Today! (8:00am)
Jewish Voice with Jonathan Bernis (8:30am)
Gary Keesee: Fixing the Money Thing (9:00am)
Drenda Keesee (9:30am)
Joseph Prince (10:00am)
Joyce Meyer: Enjoying Everyday Life (10:30am)
Creflo Dollar (11:00am)
Humanitarian (1/2 hour) (11:30am)
Discovering The Jewish Jesus (12:00pm)
Mel Bond: Last Days Signs and Wonders (12:30pm)
Jim Bakker (1:00pm)
Catholic Guy, Bruce Downes; The (2:00pm)
Les Feldick (2:30pm)
It’s Supernatural! (3:00pm)
Jewish Voice with Jonathan Bernis (3:30pm)
Maureen Anderson (4:00pm)
James Robison – Giving Hope, Sharing Life (4:30pm)
100 Huntley Street (5:00pm)
Today with Marilyn and Sarah (5:30pm)
Joyce Meyer: Everyday Answers (6:00pm)
Jerusalem Dateline (6:30pm)
Int’l Fellowship of Christians and Jews (7:00pm)
Quest: Marilyn Hickey (7:30pm)
Andrew Wommack (8:00pm)
Jewish Voice with Jonathan Bernis (8:30pm)
700 Club; The (9:00pm)
It’s Supernatural! (10:00pm)
Joyce Meyer: Enjoying Everyday Life (10:30pm)
James Robison (11:00pm)
PIJN News (11:30pm)
Jim Bakker (12:00am)
Jewish Voice with Jonathan Bernis (1:00am)
CBN Newswatch (1:30am)
It’s Supernatural! (2:00am)
Miracle Place Church with Ricky Sinclair (2:30am)
Operation Smile (3:00am)
Jewish Voice with Jonathan Bernis (4:00am)
Quest: Marilyn Hickey (4:30am)
Campmeeting (5:00am)
Jim Bakker (6:00am)
James Robison – Giving Hope, Sharing Life (7:00am)
James Robison (7:30am)
Paula Today! (8:00am)
Jewish Voice with Jonathan Bernis (8:30am)
Gary Keesee: Fixing the Money Thing (9:00am)
Drenda Keesee (9:30am)
Joseph Prince (10:00am)
Joyce Meyer: Enjoying Everyday Life (10:30am)
Creflo Dollar (11:00am)
Maureen Anderson (11:30am)
It’s Supernatural! (12:00pm)
James Robison – Giving Hope, Sharing Life (12:30pm)
Jim Bakker (1:00pm)
Humanitarian (1/2 hour) (2:00pm)
Les Feldick (2:30pm)
It’s Supernatural! (3:00pm)
Jewish Voice with Jonathan Bernis (3:30pm)
Throne Room Prayer (4:00pm)
James Robison – Giving Hope, Sharing Life (4:30pm)
100 Huntley Street (5:00pm)
Today with Marilyn and Sarah (5:30pm)
Ted Shuttlesworth (6:00pm)
Humanitarian (1/2 hour) (6:30pm)
Deborah Sweetin (7:00pm)
Int’l Fellowship of Christians and Jews (7:30pm)
Andrew Wommack (8:00pm)
Jewish Voice with Jonathan Bernis (8:30pm)
700 Club; The (9:00pm)
It’s Supernatural! (10:00pm)
Joyce Meyer: Enjoying Everyday Life (10:30pm)
James Robison (11:00pm)
PIJN News (11:30pm)
Jim Bakker (12:00am)
Christian World News (1:00am)
CBN Newswatch (1:30am)
It’s Supernatural! (2:00am)
Humanitarian (1/2 hour) (2:30am)
Jewish Voice with Jonathan Bernis (3:00am)
Campmeeting (3:30am)
Love Israel (4:30am)
Campmeeting (5:00am)
Today with Ward (7:00am)
T.D. Jakes- Anxious for Nothing (7:30am)
K.I.C.K.S. Club (8:00am)
Donkey Ollie (8:30am)
Adventures in Odyssey (9:00am)
Adventures in Dry Gulch (9:30am)
NASA X (E/I) (TV-Y7) (10:00am)
Superbook (E/I) (TV-Y) (10:30am)
Drive Thru History (E/I) (TV-Y7) (11:00am)
Int’l Fellowship of Christians and Jews (11:30am)
Christian Music Countdown (12:00pm)
Ignite Your Life with Barry Meguiar (12:30pm)
Campmeeting (1:00pm)
ORU Chapel Service (2:00pm)
Mercy Ships (3:00pm)
Humanitarian (1/2 hour) (4:00pm)
Quest: Marilyn Hickey (4:30pm)
James Robison – Giving Hope, Sharing Life (5:00pm)
God @ Work (5:30pm)
Christ in Prophecy (6:00pm)
Int’l Fellowship of Christians and Jews (6:30pm)
Joseph Prince: You Can Live Healed (7:00pm)
Walter Hallam (7:30pm)
World Impact (8:00pm)
Gospel of Christ (8:30pm)
Mercy Ships (9:00pm)
Christ the Healer (10:00pm)
James Robison – Giving Hope, Sharing Life (10:30pm)
Blessed Life with Robert Morris (11:00pm)
Joel Osteen (11:30pm)
In Touch with Dr. Charles Stanley (12:00am)
Christian Music Countdown (12:30am)
ORU Chapel Service (1:00am)
It’s Supernatural! (2:00am)
Always More TV (2:30am)
Jewish Voice with Jonathan Bernis (3:00am)
Campmeeting (3:30am)
Campmeeting (4:30am)
Discovering The Jewish Jesus (6:30am)
Joyce Meyer: Everyday Answers (7:00am)
Maureen Anderson (7:30am)
Dave Lombardi (8:00am)
Love a Child (8:30am)
It’s Supernatural! (9:00am)
Being Your Best with Trey Johnson (9:30am)
T.D. Jakes- Anxious for Nothing (10:00am)
David Jeremiah (10:30am)
Manna-Fest w/Perry Stone (11:00am)
Lift Up Jesus with Pastor Dudley (11:30am)
Joel Osteen (12:00pm)
Joyce Meyer: Battlefield of the Mind (12:30pm)
Love a Child (1:00pm)
Catholic Guy, Bruce Downes; The (1:30pm)
James Robison – Giving Hope, Sharing Life (2:00pm)
Humanitarian (1/2 hour) (2:30pm)
Food for the Poor (3:00pm)
Victory Life Today (4:00pm)
World Impact (4:30pm)
One Brushstroke At A Time (5:00pm)
Joel Osteen (5:30pm)
Miracles Happen with Joan Hunter (6:00pm)
In Touch with Dr. Charles Stanley (6:30pm)
Love Israel (7:00pm)
Robert Jeffress (7:30pm)
David Jeremiah (8:00pm)
Victory with Paul Daugherty (8:30pm)
Manna-Fest w/Perry Stone (9:00pm)
Walter Hallam (9:30pm)
Love a Child (10:00pm)
Jack Van Impe (10:30pm)
Rhema Praise (11:00pm)
Word for Living with David Shearin, The (11:30pm)
Joel Osteen (12:00am)
Ignite Your Life with Barry Meguiar (12:30am)
Jewish Voice with Jonathan Bernis (1:00am)
Humanitarian (1/2 hour) (1:30am)
It’s Supernatural! (2:00am)
Andrew Wommack (2:30am)
Campmeeting (3:00am)
Campmeeting (5:00am)
Jim Bakker (6:00am)
Humanitarian (1/2 hour) (7:00am)
James Robison (7:30am)
Paula Today! (8:00am)
Jewish Voice with Jonathan Bernis (8:30am)
Gary Keesee: Fixing the Money Thing (9:00am)
Drenda Keesee (9:30am)
Joseph Prince (10:00am)
Joyce Meyer: Enjoying Everyday Life (10:30am)
Creflo Dollar (11:00am)
Discovering The Jewish Jesus (11:30am)
It’s Supernatural! (12:00pm)
Lift Up Jesus with Pastor Dudley (12:30pm)
Jim Bakker (1:00pm)
Catholic Guy, Bruce Downes; The (2:00pm)
Les Feldick (2:30pm)
It’s Supernatural! (3:00pm)
Jewish Voice with Jonathan Bernis (3:30pm)
Concepts of Faith with Charles Capps (4:00pm)
Humanitarian (1/2 hour) (4:30pm)
100 Huntley Street (5:00pm)
Today with Marilyn and Sarah (5:30pm)
James Robison – Giving Hope, Sharing Life (6:00pm)
Mark Hankins (6:30pm)
Coming Apocalypse; The (7:00pm)
Int’l Fellowship of Christians and Jews (7:30pm)
Andrew Wommack (8:00pm)
Jewish Voice with Jonathan Bernis (8:30pm)
700 Club; The (9:00pm)
It’s Supernatural! (10:00pm)
Joyce Meyer: Enjoying Everyday Life (10:30pm)
James Robison (11:00pm)
PIJN News (11:30pm)
Jim Bakker (12:00am)
Jewish Voice with Jonathan Bernis (1:00am)
CBN Newswatch (1:30am)
It’s Supernatural! (2:00am)
Today with Marilyn and Sarah (2:30am)
Campmeeting (3:00am)
Operation Smile (5:00am)
Jim Bakker (6:00am)
From Israel to the Nations (7:00am)
James Robison (7:30am)
Discovering The Jewish Jesus (8:00am)
Jewish Voice with Jonathan Bernis (8:30am)
Gary Keesee: Fixing the Money Thing (9:00am)
Drenda Keesee (9:30am)
Joseph Prince (10:00am)
Joyce Meyer: Enjoying Everyday Life (10:30am)
Creflo Dollar (11:00am)
Humanitarian (1/2 hour) (11:30am)
Hellen Thomas (12:00pm)
It’s Supernatural! (12:30pm)
Jim Bakker (1:00pm)
Humanitarian (1/2 hour) (2:00pm)
Les Feldick (2:30pm)
It’s Supernatural! (3:00pm)
Jewish Voice with Jonathan Bernis (3:30pm)
Maureen Anderson Talk Show (4:00pm)
Being Your Best with Trey Johnson (4:30pm)
100 Huntley Street (5:00pm)
Today with Marilyn and Sarah (5:30pm)
Rhema Praise (6:00pm)
James Robison – Giving Hope, Sharing Life (6:30pm)
World Impact (7:00pm)
Int’l Fellowship of Christians and Jews (7:30pm)
Andrew Wommack (8:00pm)
Jewish Voice with Jonathan Bernis (8:30pm)
700 Club; The (9:00pm)
It’s Supernatural! (10:00pm)
Joyce Meyer: Enjoying Everyday Life (10:30pm)
James Robison (11:00pm)
PIJN News (11:30pm)

All times eastern.